# SDR USAAD98217

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT-AVP - FLT 1182 - UPON LANDING GEAR RETRACTION AFTER TAKEOFF, THE RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATED.  THE GEAR WAS EXTENDED AND ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT GEAR UPLOCK SENSOR.  THE LANDING GEAR WAS SWUNG AND ALL INDICATIONS WERE NORMAL.  (M)
